# SDR SIMA20140302001

- Difficulty date: March 2, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 23,954 hours, 19,885 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312744
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF AT 1500 FEET LAVATORY SMOKE WARNING ON EICAS.  RETURNED TO KCMH.  FLIGHT ATTENDANT REPORTED SMOKE IN LAST 3 ROWS.  ACCOMPLISHED FIM ASK 21-20-00, FOUND SMALL AMOUNT OF DEICING FLUID AT NR 2 ENG AIR INLET.  CLEANED AS REQUIRED, RUN ENG IAW ETN-EM-72-034.  NO SMOKE& NO WARNING, OPERATIONS CHECKED GOOD.  REMOVED AND REPLACED NR 2 ENG IAW 71-000-00. ALL LEAK AND OPS CHECKS GOOD.
